# SDR FDEA201502250594

- Difficulty date: February 25, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 557 hours, 19,495 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: ALC74324517
- Condition: Delaminated
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL OTBD LOWER HINGE PANEL 334KB HAS DELAMINATION.  REPAIRED DELAMINATED PANEL 334KB IAW SRM 51-71-00 VOL II & PAINTED IAW SRM 51-21-02 VOL II.
